Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Review: The Numerical Solution of Two-Point Boundary Problems in Ordinary Differential Equations by L. Fox

Reviewed Work: The Numerical Solution of Two-Point Boundary Problems in Ordinary Differential Equations by L. Fox
Review by: S. C. R. Dennis
The Mathematical Gazette
Vol. 43, No. 345 (Oct., 1959), pp. 226-227
DOI: 10.2307/3610998
Stable URL: http://www.jstor.org/stable/3610998
Page Count: 2
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
226
    226
  • Thumbnail: Page 
227
    227